# SDR DALA2019011200222

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 46,134 hours, 32,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 715 LT FRAME CRACKED GREATER THAN 1/4" SEE CONDITION 3 STEP 13, REF NRC 51: REPLACED FRAME REF WORK CARD 5310-01436-03A. (LP #0900033)
